# SDR ASOA2013052803677

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 22,078 hours, 20,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON IN ARM POSITION WITH EXTERNAL POWER GALLEY SWITCH IN OFF POSITION.  PUSHED IN CIRCUIT BREAKER, OPS CHECKED GOOD IAW AMM 33-51-00.  AC OK FOR SERVICE.
